Search

MiS Preprint Repository

Delve into the future of research at MiS with our preprint repository. Our scientists are making groundbreaking discoveries and sharing their latest findings before they are published. Explore repository to stay up-to-date on the newest developments and breakthroughs.

MiS Preprint
35/2000

Rigidity for the four gradient problem

Miroslav Chlebík and Bernd Kirchheim

Abstract

We prove a general rigidity result for the maximal possible number of gradients by showing that any lipschitz function using four pairwise not rank-one connected gradients is necessarily affine. This exhibits an interesting difference between rigidity features of approximate and exact solutions of differential inclusions.

Received:
May 18, 2000
Published:
May 18, 2000
MSC Codes:
49K24
Keywords:
rigidity, rank-one connection, gradients, bounded distortion

Related publications

inJournal
2002 Repository Open Access
Miroslav Chlebik and Bernd Kirchheim

Rigidity for the four gradient problem

In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 551 (2002), pp. 1-9